MathSciNet Relay Station
MathSciNet bibliographic data
MR1315371 22D12 (43A65 46L05 57M07)
Valette, Alain Addendum: "Uniformly bounded representations associated with a real tree''. (French) Bull. Soc. Math. Belg. Sér. A 44 (1992), no. 1, 101–102.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement